Vol. 83, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the sobrification remainder sX X

Rudolf-Eberhard Hoffmann

Vol. 83 (1979), No. 1, 145–156
Abstract

The topics of this paper are (1) a study of the sobrification remainder sX X (hence our title), (2) a new, simple proof of the characterization of TD-spaces Y as those spaces Y such that Y is the smallest subspace X of sY for which the embedding XsY is the universal sobrification, (3) an elegant characterization of Noetherian sober spaces. These themes are linked by the common tool by aid of which they are investigated, the so-called b-topology L. Skula [28].

Mathematical Subject Classification 2000
Primary: 54D40
Milestones
Received: 13 March 1978
Revised: 29 November 1978
Published: 1 July 1979
Authors
Rudolf-Eberhard Hoffmann